advertisement
Question
Posted by: Anonymous | 2009-06-02

Continued bleeding after period

I tale Ginette a contraceptive pill and missed three days by mistake. thinking I would just start ober i took the pill again the next day at the normal time. However the next day i started menstruating. I assumed that it was just because of the three days that i missed and would stop soon enough. However the bleeding has continued longer than my normal period time. should I be worried?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This is most likely related to the missed pills which have upset your cycle.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Anonymous | 2009-06-02

I have been in period for 3 weeks,have last used depo in November.What could be the cause?

Reply to Anonymous

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement